# SDR 97ZZZX1952

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N671AW
- Make and model: Cessna 401A
- Aircraft serial: 401A0080
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 51152604
- Condition: Failed
- Location: Lt Rudder Pedal
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SYSTEM CEASED TO OPERATE.  FOUND LEFT RUDDER TORQUE TUBE ASSY ARM BROKEN FREE OF TORQUE TUBE.  THIS ARM IS CONNECTED TO RUDDER CABLE.  REPLACED TORQUE TUBE WITH NEW PART.
